# SDR 07FDEA02248

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED STA 970 BETWEEN STRINGER 28-29L REMOVED SHEAR TIE, REMOVED CORROSION ON SIDE OF FRAME.  CUT SHEAR TIE FROM  FRAME.  FABRICATED SHEAR TIE REPAIR FROM 7075-0 .071, HEAT TREATED TO T-6 CONDITION ON SNRM NR N01032, 8130 TRACKING NR 2007-06-30.  DRILLED AND INSTALLED SHEAR TIE REPAIR REF 53-10-4 FIG 15, SRM 51-30-2, SRM 51-10-1.
